# SDR 95UAL900042

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTION SYSTEM FAILED FIRE OVERHEAT TEST.  UNABLE TO DUPLICATE FAULT, PROBLEM HAS NOT REOCCURRED.
